# SDR DALA2022082605761

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 107,144 hours, 15,626 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 2L DOOR WILL NOT DISARM, CORRECTIVE ACTION: SLIDE LIGHT LENS HAD STICKY SUBSTANCE. REMOVED SUBSTANCE. LIGHT FUNCTIONAL NOW. OK FOR SVC (9048981)
